Random walks on graphs induced by aperiodic tilings - Archive ouverte HAL Access content directly
Journal Articles Markov Processes And Related Fields Year : 2017

Random walks on graphs induced by aperiodic tilings

Basile de Loynes
  • Function : Author
  • PersonId : 1075507

Abstract

In this paper, simple random walks on a class of graphs induced by quasi-periodic tilings of the d-dimensional Euclidean space are investigated. In this sense, these graphs can be seen as perturbations of the Cayley graph of the N-dimensional integer lattice. The quasi-periodicity of the underlying tilings implies that these graphs are not space homogeneous (roughly speaking, there is no transitive group action). In this context, we prove that the symptotic entropy of the simple random walk is zero and characterize the type (recurrent or transient) of the simple random walk. These results are similar to the classical context of random walks on the integer lattice. In this sense, it suggests that the perturbation remains well controlled.
Fichier principal
Vignette du fichier
quasiperiodic.pdf (378.86 Ko) Télécharger le fichier
Origin Files produced by the author(s)
Loading...

Dates and versions

hal-01134965 , version 1 (24-03-2015)
hal-01134965 , version 2 (01-06-2015)
hal-01134965 , version 3 (11-12-2015)
hal-01134965 , version 4 (10-05-2016)

Identifiers

  • HAL Id : hal-01134965 , version 4

Cite

Basile de Loynes. Random walks on graphs induced by aperiodic tilings. Markov Processes And Related Fields, 2017, 23 (1), pp.103-124. ⟨hal-01134965v4⟩
493 View
484 Download

Share

Gmail Mastodon Facebook X LinkedIn More